MathSciNet Relay Station
MathSciNet bibliographic data
MR2719172 65D32 (35J05 65N38)
Bremer, James; Rokhlin, Vladimir; Sammis, Ian Universal quadratures for boundary integral equations on two-dimensional domains with corners. J. Comput. Phys. 229 (2010), no. 22, 8259–8280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement